# SDR DALA1031433357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-450, FR41, FR44 AND FR 46 CORRODED IAW SRM 51-74-00, FR41 MATERIAL. REMOVED 0.042", L=0.60", W=0.5", FR44 MATERIAL REMOVED 0.044", L=0.7", W=0.45", FR46 MATERIAL REMOVED 0.045", L=0.65", W=0.5". ORIGINAL THK=0.180", FOUND EXCEED LIMIT IAW SRM 53-31-15, FIG 101.  SEAT TRACK REMOVED AND REPLACED IAW SRM 51-42-11.
